RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 1, Pages 147–153 (Mi de7062)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

The unconditional basis property of root vectors of nonlocal problems for systems of equations with deviating arguments

V. V. Tikhomirov

Lomonosov Moscow State University

Full text: PDF file (857 kB)

English version:
Differential Equations, 1990, 26:1, 132–138

Bibliographic databases:
UDC: 517.984
Received: 25.07.1989

Citation: V. V. Tikhomirov, “The unconditional basis property of root vectors of nonlocal problems for systems of equations with deviating arguments”, Differ. Uravn., 26:1 (1990), 147–153; Differ. Equ., 26:1 (1990), 132–138

Citation in format AMSBIB
\Bibitem{Tik90}
\by V.~V.~Tikhomirov
\paper The unconditional basis property of root vectors of nonlocal problems for systems of equations with deviating arguments
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 1
\pages 147--153
\mathnet{http://mi.mathnet.ru/de7062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1050370}
\zmath{https://zbmath.org/?q=an:0694.34052}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 1
\pages 132--138


Linking options:
  • http://mi.mathnet.ru/eng/de7062
  • http://mi.mathnet.ru/eng/de/v26/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sarsenbi, A. A. Tengaeva, “Bazisy iz sobstvennykh funktsii obobschennykh spektralnykh zadach dlya modelnogo differentsialnogo uravneniya”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 251–255  mathnet
    2. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref  elib
  • Number of views:
    This page:47
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020